Article citationsMore>>

R. W. Irving and D. F. Manlove, “The b-chromatic Number of a Graph,” Discrete Applied Mathematics, Vol. 91, No. 1, 1999, pp. 127-141. doi:10.1016/S0166-218X(98)00146-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.